# SDR VNAA0804022

- Difficulty date: April 29, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 10,157 hours, 9,821 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A WHISTLING NOISE IN THE NOSE AREA ON CLIMBOUT OF CLT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE GROUND POWER DOOR OPEN.  MAINTENANCE SECURELY CLOSED THE DOOR.  NO DEFECTS OR DAMAGE NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
